# SDR CKSA97608

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1645-1625
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION FOUND LEVEL 2 CORROSION: STRINGER CORRODED OUT OF LIMITS FS1645 TO 1625 STR 30.  INSTALLED REPAIR IAW SRM 53-13-00 FIG 804 SHEET 2.  CORROSION TASK CARD NUMBER C53-120-04-02.  NON-ROUTINE TASK CARD NUMBER 14062.
